Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

How can I further treat my 10 yr old suffering from seizures even after taking medicines ?

my daughter 10 yrs suffering from seizures for the past 41 days , she is treated medically in hospital she is been provided with medazolam 3.5 mg per hour and still she is getting mild seizures and she is prescribed with acyclovir (zovirax 250 mg IV) for 21 days and the MRI CT scan reports are normal, and the CSF test shows a negative og HERPIZ what ot do next we dont Know. according to to doctors statement prognasis of the baby is still bad pl advice.
Asked On : Thu, 31 Mar 2011
Answers:  2 Views:  117
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Neurologist 's  Response
Based on your history and reports your child is suffering from childhood onset epilepsy probably cause is viral encephalitis.What about the cell count and biochemical analysis reports of CSF .Mri brain and CT scan brain are normal Child requires EEG and evaluation by neurologist .Midazolam is short acting antiepileptic drugs ,hence she should be put on levetiracetam / sodium valproate as per her body weight for control of seizure.You need not worry .Mri brain with contrast to repeat again
Answered: Sat, 4 May 2013
I find this answer helpful
Neurologist Dr. Shiva Kumar R's  Response
Thanks for using Healthcaremagic. Your daughter is suffering from status epilepticus. The most common cause is Herpes encephalitis or any other viral encephalitis. If there is no evidence for encephalitis one has to rule out autoimmune encephalitis and treat with steroids and plasma exchange for refractory seizures. I think doctors must have already considered all these options. Some times cause is not found and becomes difficult to treat. I hope this will help you. Bye
Answered: Fri, 15 Apr 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor